T Nation

Steroid Side Effects Question


I am 24 right now and in highschool after surgery experimented with a cycle of testosterone. I didnt realize any side effects at first, but the last four years or so I have had pretty bad chest and back acne and major digestive problems. I have also had a good amount of experience using andros and other test boosters.

Do you think this is directly related from prior steroid use even from only once cycle? I have just finished a cycle of estro inhibiters but I am not sure how effective that was.

I want to go to the doctor to get all my levels checked out. What type of things should I get checked besides Test and Estrogen levels??? thanks.


any help would be much appreciated...im not sure where else to ask these questions...thanks a lot


I'll be the nice one, from here on out I'm sure it'll be flames galore...

No, I'm pretty sure the side effects you are experiencing are not repercussion from a cycle you ran 6 years ago. At your age you are more than likely producing plenty of your own testosterone, and if bolstered by other "andros" (whatever this means) and test boosters it is likely the cause of the acne. Your digestive issues probably stem from some dietary issue of some sort.


I thought I had acne issues for an extensively long time after a certain cycle. It lasted 10 months, until I finally saw a dermatologist. But after 6 years, that's definitely not from that one cycle, especially if it was only good ol' Testosterone.


thanks alot